The authors would like to thank Prof. Fabio Bellini, University Milano Bicocca, Samuel Drapeau, Humboldt University, as well as an anonymous referee for helpful discussion on this subject. MM acknowledges the financial support provided by the European Social Fund Grant.
RISK MEASURES ON P(R) AND VALUE AT RISK WITH PROBABILITY/LOSS FUNCTION
Article first published online: 18 FEB 2013
© 2013 Wiley Periodicals, Inc.
Volume 24, Issue 3, pages 442–463, July 2014
How to Cite
Frittelli, M., Maggis, M. and Peri, I. (2014), RISK MEASURES ON P(R) AND VALUE AT RISK WITH PROBABILITY/LOSS FUNCTION. Mathematical Finance, 24: 442–463. doi: 10.1111/mafi.12028
- Issue published online: 5 JUN 2014
- Article first published online: 18 FEB 2013
- Manuscript Accepted: OCT 2012
- Manuscript Received: FEB 2012
- European Social Fund Grant
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!